RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2017, Volume 72, Issue 1(433), Pages 193–194 (Mi umn9756)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Reflective anisotropic hyperbolic lattices of rank 4

N. V. Bogachevab

a Moscow State University
b Moscow Institute of Physics and Technology

DOI: https://doi.org/10.4213/rm9756

Full text: PDF file (362 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2017, 72:1, 179–181

Bibliographic databases:

MSC: 20F65, 51F15, 52XX
Presented: Э. Б. Винберг
Accepted: 28.12.2016

Citation: N. V. Bogachev, “Reflective anisotropic hyperbolic lattices of rank 4”, Uspekhi Mat. Nauk, 72:1(433) (2017), 193–194; Russian Math. Surveys, 72:1 (2017), 179–181

Citation in format AMSBIB
\Bibitem{Bog17}
\by N.~V.~Bogachev
\paper Reflective anisotropic hyperbolic lattices of rank~4
\jour Uspekhi Mat. Nauk
\yr 2017
\vol 72
\issue 1(433)
\pages 193--194
\mathnet{http://mi.mathnet.ru/umn9756}
\crossref{https://doi.org/10.4213/rm9756}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3608032}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017RuMaS..72..179B}
\elib{http://elibrary.ru/item.asp?id=28169184}
\transl
\jour Russian Math. Surveys
\yr 2017
\vol 72
\issue 1
\pages 179--181
\crossref{https://doi.org/10.1070/RM9756}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401848400004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85020007769}


Linking options:
  • http://mi.mathnet.ru/eng/umn9756
  • https://doi.org/10.4213/rm9756
  • http://mi.mathnet.ru/eng/umn/v72/i1/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Bogachev, A. Yu. Perepechko, “Vinberg's Algorithm for Hyperbolic Lattices”, Math. Notes, 103:5 (2018), 836–840  mathnet  crossref  crossref  isi  elib
    2. N. V. Bogachev, “Classification of (1,2)-reflective anisotropic hyperbolic lattices of rank 4”, Izv. Math., 83:1 (2019), 1–19  mathnet  crossref  crossref  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:240
    References:22
    First page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019